# SDR CKSA97163

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND NR 1 PYLON UPPER SPAR WEB CRACKED UNDER DOUBLER OUTBOARD SIDE APPROXIMATELY STA YOP244.  INSTALLED REPAIR AS PER AIA/E/2491 EA 97-013A.  CORROSION TASK CARD NUMBER 81-1-0551.  NON-ROUTINE TASK CARD NUMBER 93408.
